# SDR UALA2012111306536

- Difficulty date: November 12, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 44,887 hours, 11,306 cycles
- Engine: Pwa PW4056
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 471111204600U
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL-OIL COOLER RPL. THIS CALLOUT TO BE WORKED WITH LM4924.  IF NO LEAKS FOUND, REPLACE LEFT ENGINE FUEL OIL COOLER PER MM79-21-01-401.  PCN 645-9059.  REF IPC 79-21-00-005.  REMOVED AND REPLACED LEFT ENGINE OIL COOLER AS PER AMM.  OPS AND LEAK CHECK GOOD.
